I'm 23 now, but have always had irregular periods. had hormone tests recently and was told i had an imbalance of a hormone which starts with P(can't remember).and i had to take a drug to help regulate my period over a 3month period...it worked until i started taking *Postinor-2 (a little too often i think).Took this pill 1st week in sept, had my period a week later, and then the week after dt again..haven;t had my period since then(not had sex either)..but ive been having this egg white-like discharge every few weeks, with wht looks like dried blood in it. Generally sleepin alot more in the last few months and prone to mood swings.Wht is wrong with me?
and the docs thought this was better that what you had before i would go back to them explain what is happening now ask them to check your hormones againto see what is happening is the hormone you are talking about prolactin i know it is associated with breast feeding but when i was a teenager i had a prolactin inbalance it can make your periods irregular but did not do that to me now i breast feed to children and prolactin is normal just a mad thought
So it was probably a progesterone imbalance since it started with a "p". As for your cycles getting irregular again, I think it definitely can have something to do with Postinor-2. They could change your hormones temporarily and thereby change your cycles. The eggwhite discharge usually indicates that estrogen is high, like when you're about to ovulate, and the spotting could be because of Postinor-2. But I'm not a doctor :-) so if you continue having problems with your cycles, I would set up another appointment with your obgyn. Take care!
Yeah its Prolactin. I guess i shd arrange another appointment with my Obgyn...was hopin it wud go away but i seems instead of having my periods i end up developing cysts..dts not always painful but sometimes it causes an uncomfortable pain in my lower tummy...thanks for all the advice..wonder if anyone has had a similar experience tho?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.